I have been on Otezla for about 7-8 months. My periods are starting sooner each month. I was almost always right at 28 days, then starting in March of this year it was 3 1/2 weeks, then 3 weeks, then 2 1/2 weeks, now I just started again today and my last period was a week and a half ago! If this rate keeps steady I'll be on my period every single day. The Otezla is the only thing I can think of to be causing this. I will obviously be making a dermatology appt and an OB/GYN appt, but I didn't know if anyone rise was experiencing this.
Can Otezla cause increased periods?
Question posted by mkk_girl on 1 June 2017
Last updated on 9 December 2018
I am having the exact same issue. Have you had any changes to this? I dont want to stop Otezla because its working but my period wont stop. Its concerning me so much. Any insight you have is appreciated. thanks!
- Otezla uses and safety info
- Otezla information for Healthcare Professionals (includes dosage details)
- Side effects of Otezla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.